# SDR ANCF2018FA0000372

- Difficulty date: September 14, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N593EL
- Make and model: Airbus A318-111
- Aircraft serial: 2367
- Aircraft time: 34,162 hours, 27,845 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Faulted
- Location: Lt Mlg
- Part time: 27,845 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT UNABLE TO RAISE LANDING GEAR AFTER LIFTOFF, LT SHOCK ABSORBER FAULT ON ECAM.
